# SDR SWIA201336027

- Difficulty date: December 18, 2013
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 28,540 hours, 19,740 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Galled
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP INBD VANE ACTUATOR PISTON GALLED.  C-CHECK REPAIRED DAMAGE ON RT INBD FLAP INBD VANE ACTUATOR PISTON IAW REO.
